skin-hair-icon
Seborrheic Dermatitis on chin
I have been facing this issue called seborrheic dermatitis for a long time. I consulted one doctor some time ago. He suggested one steroid named "Flucort C". I have been using this occasion for quite some time. While it reduces the symptoms, it's still there. What should I do ? P.S - I have dandruff problem and I use Head & Shoulder on my hair.
55 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

It can be cleared...Don't worry...you are suffering from seborrheic dermatitis causing this problem.. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult online for further examination and proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.